# SDR REXA2022062201303

- Difficulty date: June 10, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670331125
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTION AT FS 565.00 STGR 17L TO STGR 18L CORRODED	REMOVED CORRODED FRAME SECTION AT FS 565.00 STGR 17L TO STGR 18L AND REPLACED WITH NEW FRAME SECTION PER CRJ700 SRM 51-42-06-001-001-A01
